Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What is the reason for me having repeated illnesses ?

Just after xmas i came down with flu i was prescribed tamiflu as im asthmatic i got over this then 2 i am 32 female with asthma which is controlled by medication, i have had my yearly flu jab. Afew days after xmas i became verry ill, i was prescribed tamiflu and antibiotics for infected synusis. I recovered wees, then 3 weeks later became verry unwell again so i had tamiflu again with prednisolone 5mg six tabs every am and more antibiotics as had very bad chest infection, i again recoverd only to have to go back to gp with pain in right ear and right side of throat he told my to get sudofed as have fluid in ear cannal pushing on my eardum? The sudofed have not helped despite taking paracetamol, last night the awful body aching started with continuous headache and vomiting with a fever . I saw dr today who seemed puzzled urine nad, temp ok chest slight wheezing, advised to see gp tomrw for blood tests, however if i get worse than i am currently im to go to a and e for blood tests and chest xray?? why do i seem to be so ill for so long? what can i do to help my immune system and what could possibly be wrong with me? Any advice is greatfully received.
Asked On : Sun, 13 Feb 2011
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Your antibiotic needs to be changed, do steam inhalation 2-3 times/day, drink plenty of warm water and use saline nasal drops 3 drops 3-4 times/day. Also, eat plenty of fruits and vegetables to improve your immunity. Sudofed will actually worsen your symptoms than improving. As it makes the secretions thicker and difficult to clear.

Dr. Naveen Kumar
Answered: Sun, 13 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor